Menu
Your Cart

Lemsip Max All-In-One Lemon Sachets (8 Pack)

Lemsip Max All-In-One Lemon Sachets (8 Pack) iPharm
Lemsip Max All-In-One Lemon Sachets (8 Pack)3978962
Order in the next to receive your order by when you select express delivery at checkout.
£4.91
Ex Tax: £4.09
This product has a maximum quantity of 2

Reviews

Reviews Over Lemsip Max All-In-One Lemon Sachets (8 Pack)


  • 0 out of 5

Based on 0 reviews.

Total Reviews (0)
click here write review to add review for this product.

  • 5 star
    0%
  • 4 star
    0%
  • 3 star
    0%
  • 2 star
    0%
  • 1 star
    0%

Review this product
Share your thoughts about this product with other shoppers.




Lemsip Max All in One Sachets provides fast and effective relief from symptoms of common cold and flu. Symptoms can include nasal congestion, temperature, sore throat, chesty coughs, body aches, and headaches. The sachets are dissolved in water to help patients who struggle taking tablets. The sachets are lemon flavour and dissolved into hot water to also help improve the taste of the sachet.

Active ingredients: paracetamol, phenylephrine hydrochloride and guaifenesin. Also contains: aspartame (E951), surcrose and sodium (see leaflet for further information).

Pour one sachet of powder into a mug and fill with hot, but not boiling water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.

Adults and children 12 and over: 1 sachet every 4-6 hours. Do not exceed 4 sachets in 24 hours.

Do not give to children under 12, except on medical advice.

  • Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
  • Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Do not take if you are allergic to any of the ingredients, if you have heart disease or high blood pressure, overactive thyroid, or you are taking or have taken MAOI's (antidepressants) within 14 days.
  • Always keep out of sight and reach of children.
  • Do not store above 25 degrees.
  • Do not use after the end of the month of the expiry date.
  • Store in the original package.
  • Seek advice before using if you are pregnant, planning to become pregnant, breastfeeding or suffer from allergies.

Please Remember 
While we try our best to make sure that all product information published on our website is correct and up to date, you should always read the product packaging and labels for information regarding ingredients, directions for use and allergy information prior to use or consumption. 

Standard Delivery
Have your products delivered for £2.90 and have them delivered within 3-5 working days.

Next Day Delivery
Next day delivery is available for £3.95 and is available on orders placed before 12.30pm Monday – Friday. Orders placed with next day delivery are usually delivered between 8am and 9pm the following day.

Return Policy
If you’re not completely happy with your order, you can return it to us within 28 days and receive a full refund. Click here to find out more about our returns policy.

We use cookies and similar technologies to ensure you get the best experience when shopping with us. By continuing to use this site we will assume that you are happy with it. View our Privacy Policy ...
feedback